On representation of polynomials on De Morgan algebras

Dietmar W. Dorninger; Dietmar Schweigert

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 1, page 65-70
  • ISSN: 0011-4642

How to cite

top

Dorninger, Dietmar W., and Schweigert, Dietmar. "Zur Darstellung von Polynomen auf De Morgan Algebren." Czechoslovak Mathematical Journal 30.1 (1980): 65-70. <http://eudml.org/doc/13176>.

@article{Dorninger1980,
author = {Dorninger, Dietmar W., Schweigert, Dietmar},
journal = {Czechoslovak Mathematical Journal},
keywords = {polynomial functions on De Morgan Algebras; normal form system},
language = {ger},
number = {1},
pages = {65-70},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Zur Darstellung von Polynomen auf De Morgan Algebren},
url = {http://eudml.org/doc/13176},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Dorninger, Dietmar W.
AU - Schweigert, Dietmar
TI - Zur Darstellung von Polynomen auf De Morgan Algebren
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 1
SP - 65
EP - 70
LA - ger
KW - polynomial functions on De Morgan Algebras; normal form system
UR - http://eudml.org/doc/13176
ER -

References

top
  1. Dorninger D. J. Wiesenbauer, Anzahlsätze für Polynomfunktionen auf Verbänden, Rend. Inst. mat. Univ. Trieste, 8 (1976), 135 - 141. (1976) Zbl0366.06011MR0460193
  2. Eigenthaler G., On Polynomial Algebras, Coll. Math. Soc. J. Bolayi, 17. Coutr. to Universal Algebra, Szeged (1975), 83-99. (1975) Zbl0367.06003MR0465983
  3. Grätzer G., Universal Algebra, Van Nostrand, Toronto, London, Melbourne (1968). (1968) Zbl0182.34201MR0248066
  4. Hule H., Polynomial Normal Forms and the Embedding of Polynomial Algebras, Coll. Math. Soc. J. Bolayi, 17. Coutr. to Universal Algebra, Szeged (1975), 179-187. (1975) Zbl0368.08009MR0472650
  5. Mitsch H., 10.1007/BF01303443, Monatsh. Math. 74 (1970) 239-243. (1970) Zbl0208.29101MR0262127DOI10.1007/BF01303443
  6. Lausch H. u. W. Nöbauer, Algebra of Polynomials, North Holland Pub. Comp, Amsterdam, London (1973). (1973) Zbl0283.12101MR0349544
  7. Schuff H. K., 10.1002/mana.19540110102, Math. Nachr. 11 (1954) 1-4. (1954) Zbl0055.02303MR0059886DOI10.1002/mana.19540110102

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.